# SDR MWEA98561

- Difficulty date: April 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38025611
- Condition: Defective
- Location: Aft Fuselage
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER COMPLETING BEFORE START CHECKLIST EXTERNAL POWER WENT OFF LINE AND CABIN FILLED WITH SMOKE.  MTC DEFERRED ENTIRE APU.
